# SDR SWAA2015120946890

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 4,926 hours, 2,144 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 273A3301
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK, WITH LG HANDLE UP, ALL 3 RED LG LIGHTS REMAINED ILLUMINATED.  R & R GEAR CONTROL LEVER MODULE IAW AMM.
